# SDR DL76S070829

- Difficulty date: June 27, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 60,887 hours, 28,696 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Fitting
- Part number: 182T13202
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION WAS FOUND DURING ACCOMPLISHMENT OF HORIZONTAL STABILIZER PIVOT FITTINGS PER OPN 5927AD, LHS OUTBOARD FITTING, LOWER RIB CHORD, AND LOWER SPLICE PLATE.  BOEING WAS CONTACTED FOR REPAIR INSTRUCTIONS FOR HOLE OVERSIZING.  THE REPAIR WAS APPROVED AND IS DOCUMENTED IN ERA 462304-14AD.
